# SDR AALA200810314

- Difficulty date: November 10, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 56,388 hours, 30,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, CORROSION ON BOTTOM SIDE OF RIGHT CUSP AT STATION 1079 TO 1098.  INSTALLED SERVICEABLE CUSP SHEET FROM STATION 1022 TO 1098 PER SRM 51-01.
